Journals / Konuralp Journal of Mathematics / 2014 / Cilt: 2 - Sayı: 1

SIMPSON'S TYPE INEQUALITIES FOR m-AND (alpha,m)-GEOMETRICALLY CONVEX FUNCTIONS

Pages
90–101
Publication Date
2014-06-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this paper, we establish Simpson’s type inequalities for m− and(α, m) −geometrically convex functions using the lemmas

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we establish Simpson’s type inequalities for m− and(α, m) −geometrically convex functions using the lemmas
📊
Key Findings & Data:In this paper, we establish Simpson’s type inequalities for m− and(α, m) −geometrically convex functions using the lemmas
💡
Conclusion & Impact:In this paper, we establish Simpson’s type inequalities for m− and(α, m) −geometrically convex functions using the lemmas
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

In this paper, we establish Simpson’s type inequalities for m− and(α, m) −geometrically convex functions using the lemmas

🔖

Cite This Article

ÖNALAN, H. K., OCAKAKDEMİR, A., ERHANSET, E., M.zekisarikaya, M. (2014). SIMPSON'S TYPE INEQUALITIES FOR m-AND (alpha,m)-GEOMETRICALLY CONVEX FUNCTIONS. Konuralp Journal of Mathematics, Cilt: 2 - Sayı: 1, 90–101. https://ajindex.com/articles/786777

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (7)

  1. Alomari, M., Darus, M. and Dragomir, S.S., New inequalities of Simpson’s type for s−convex functions with applications, RGMIA Res. Rep. Coll., 12 (4) (2009), Article 9. Bo-Yan Xi, Rui-Fang Bai and Feng Qi, Hermite–Hadamard type inequalities for the m− and (α, m) −geometrically convex functions, Aequat. Math., Springer Basel AG 2012, DOI 1007/s00010-011-0114-x. C¸. Yıldız, M. G¨urb¨uz and Ahmet Ocak Akdemir, The Hadamard Type Inequalities for M −Convex Functions, arXiv:1011.1543. Dragomir, S.S., Agarwal, R.P. and Cerone, P., On Simpson’s inequality and applications, J. of Ineq. and Appl., 5 (2000), 533-579.
  2. E. Set, M. Sardari, M.E. ¨ Ozdemir and J. Rooin, Hadamard inequality for (α, m)−convex functions, Kyungpook Math. J. 52(2012), 307-317. http://dx.doi.org/10.5666/KMJ.2012.52.3.307.
  3. On generalizations of the G. Toader, Some generalizations of the convexity, Proceedings of The Colloquium On Ap- proximation and Optimization, Univ. Cluj-Napoca, Cluj-Napoca, 1984, 329-338.
  4. Liu, B.Z., An inequality of Simpson type, Proc. R. Soc. A, 461 (2005), 2155-2158. M. Emin ¨Ozdemir, Ahmet Ocak Akdemir and Merve Avcı, On Some Hadamard-Type In- equalities for Differentiable m−Convex Functions, arXiv:1112.3866. M.E. ¨Ozdemir, M. Avcı, E. Set, On some inequalities of Hermite–Hadamard type via m−convexity, Appl. Math. Lett. 23 (9) (2010) 1065–1070. M.E. ¨Ozdemir, M. Avcı and H. Kavurmacı, Hermite–Hadamard-type inequalities via (α, m)−convexity, Computers and Mathematics with Applications, 61 (2011), 2614–2620. M.E. ¨Ozdemir, H. Kavurmacı, E. Set, Ostrowski’s type inequalities for (α, m)−convex func- tions, Kyungpook Math. J. 50 (2010) 371–378.
  5. M.K. Bakula, M. E ¨Ozdemir, J. Peˇcari´c, Hadamard type inequalities for m−convex and (α, m) −convex functions, J. Inequal. Pure Appl. Math. 9 (2008), Article 96. M. Klariˇci´c Bakula, J. Peˇcari´c, M. Ribiˇci´c, Companion inequalities to Jensen’s inequality for m−convex and (α, m) −convex functions, J. Inequal. Pure Appl. Math. 7 (2006), Article 194. M.Z. Sarıkaya, E. Set and M.E. ¨Ozdemir, On new inequalities of Simpson’s type for functions whose second derivatives absolute values are convex, RGMIA Res. Rep. Coll. 13 (1) (2010).
  6. M.Z. Sarıkaya, E. Set and M.E. ¨Ozdemir, Some new Hadamard’s type inequalities for co- ordinated m−convex and (α, m)−convex functions, Hacettepe J. of. Math. and Ist., 40, 219- 229, (2011).
  7. S.S. Dragomir, On some new inequalities of Hermite-Hadamard type for m−convex functions, Tamkang J. Math., 3 (1) 2002. S